# SDR CA991116003

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE002241
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HYDRAULIC PUMP FAILED AFTER TAKEOFF.  PUMP REPLACED.  LINES FLUSHED, FILTERS REPLACED.
